Search

In Stock

T-98 DS 60ML

36.00

T 98 DS Suspension 60 ml

Manufacturer

MANKIND PHARMA LTD

Composition

PARACETAMOL-250MG/5ML

Consume Type

ORAL

In Stock

PRODUCT DETAILS

About T 98 DS Suspension 60 ml

T 98 DS Suspension 60 ml belongs to the group of mild analgesics (pain killer), and antipyretic (fever-reducing agent) used to treat mild to moderate pain including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain, and reducing fever. Pain and fever are caused by the activation of pain receptors due to the release of certain natural chemicals in our body like prostaglandin.

T 98 DS Suspension 60 ml contains ‘Paracetamol’ which prevents the release of a natural chemical (prostaglandin), causing a sensation of pain, inflammation, and fever. T 98 DS Suspension 60 ml also has an antipyretic effect and can reduce body temperature in cases of fever. T 98 DS Suspension 60 ml works by resetting the temperature-regulating centre in the brain, thus decreasing temperature in fevers caused due to illness, chemotherapy, or other reasons.

T 98 DS Suspension 60 ml is available as an over-the-counter medication. However, it is always recommended to use it after consulting a doctor. The dose and duration of the medication depend on your condition and its severity. The common side effects of T 98 DS Suspension 60 ml include agitation, nervousness, and insomnia. Everyone needs not experience the above side effects as they vary depending on their health, underlying conditions, age, weight and gender. In case of any discomfort, speak with a doctor.

Before starting T 98 DS Suspension 60 ml, please inform your doctor if you have any known allergy to paracetamol, heart, kidney or liver problems, or persistent headaches. And also, if prescribed by your doctor, ask if the medication is safe to use during pregnancy and breastfeeding.

Uses of T 98 DS Suspension 60 ml

Fever, Pain relief

Medicinal Benefits

T 98 DS Suspension 60 ml contains ‘Paracetamol’ which is a mild analgesic and fever reducer. T 98 DS Suspension 60 ml can also be used to treat mild to moderate pain in conditions of headache, toothache, backache, period pain, and muscle pain. It has less gastric irritating properties compared to other pain killers like aspirin and ibuprofen. It is the drug of the first choice for reducing fever suitable for all age groups (from children of 2 months to the elderly).

Directions for Use

Swallow the tablet whole with a glass of water before or after the meals. It is recommended to take a tablet after food to avoid any gastrointestinal irritation. Do not chew, crush, or break it. If you cannot swallow the tablet as a whole, you may break the pill into half and take both halves one at a time. Space the doses evenly, and take it at a fixed time for better results.

Storage

Store in a cool and dry place away from sunlight

Side Effects of T 98 DS Suspension 60 ml

Most of the side effects of T 98 DS Suspension 60 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to a doctor. Some common side effects of T 98 DS Suspension 60 ml are liver damage, skin rashes, increased heartbeat, low platelets, and low white blood cells. Some may experience allergic skin reactions like peeling and blistering of the skin. Inform your doctor if you are allergic to paracetamol, or any other ingredients. Everyone may not experience these side-effects.

In-Depth Precautions and Warning

Drug Warnings

Consult your doctor immediately, if you develop any allergic reactions such as skin rash, swelling of face/lips/tongue/throat, wheezing or shortness of breath. Do not take it if you have any known allergy to paracetamol. People with kidney diseases, liver disease, heart disease, allergic skin problems, or breathing problems should avoid taking T 98 DS Suspension 60 ml. People who are dehydrated for a long time should avoid intake of T 98 DS Suspension 60 ml. If you have a low sodium level in the body first consult with the doctor before intake of T 98 DS Suspension 60 ml. People who are heavy alcoholic drinkers (alcohol addict) should consult a doctor and avoid a T 98 DS Suspension 60 ml intake. Do not take T 98 DS Suspension 60 ml if you have persistent headache problem. T 98 DS Suspension 60 ml is not recommended for use in the children less than 2 months of age groups.

Drug Interactions

Drug-drug interactions: T 98 DS Suspension 60 ml should be avoided taking with blood thinners (warfarin), lipid-lowering drugs (cholestyramine), analgesics (ibuprofen, aspirin), muscle relaxants (tizanidine), and anti-nausea agents (metoclopramide or domperidone).

Drug-food interactions: Avoid foods containing alcohol, caffeine such as coffee, tea, chocolate or cola.

Drug-disease interactions: Patients with hepatic failure (liver diseases), chronic alcoholism, cardiac diseases (heart problems), hypertension, peptic ulcer, and renal dysfunction (kidney diseases) should use T 98 DS Suspension 60 ml with caution.

Safety Advice

  • Safety Warning

    Alcohol

    Consult Your Doctor

    T 98 DS Suspension 60 ml and alcohol when taken together increase the chance of liver damage. Thus not recommended to be taken with alcohol.

  • Safety Warning

    Pregnancy

    Safe to use during pregnancy at low doses however doctor’s consultation is recommended.

  • Safety Warning

    Breast Feeding

    It should be used only on doctor’s consultation as paracetamol passes with mothers milk to the baby.

  • Safety Warning

    Driving

    Safe to use before driving as it doesn’t affect awareness & muscle coordination.

  • Safety Warning

    Liver

    Consult Your Doctor

    Paracetamol in higher doses can stop liver functioning thus should be used on the recommendation of doctors in patients with liver diseases.

  • Safety Warning

    Kidney

    It should be used by kidney patients only if the doctor has prescribed it.

Habit Forming

No

Diet & Lifestyle Advise

  • Avoid alcohol as alcohol consumption may lead to gastrointestinal side effects such as nausea, vomiting, gastrointestinal irritation or bleeding, etc.
  • Strictly avoid an accidental overdose of T 98 DS Suspension 60 ml as it may damage the liver.
  • Paracetamol should be taken with meals to avoid stomach irritation.

Special Advise

  • Take proper rest whenever required, to ease the pain and fever.
  • If fever persists for more than 3 days consult a doctor as this might be the sign and symptoms of dengue, or malaria.
  • You should call your doctor if you have a body temperature exceeding 103°F (39.4°C), have had a fever for more than 3 days, have a serious medical illness or a compromised immune system.

Other Information (T980003)

This item is Not Returnable.

Expires on or after – Mar-22

Patients Concern

Disease/Condition Glossary

Pain: It is a commonly used term to describe any unpleasant feeling or discomfort. It occurs due to nerve damage (in cases of backache, toothache, or muscle pain) or persistent stimulation (in headaches or migraine). Pain may vary from mild to severe, depending on the underlying condition.

Fever: When our body’s temperature goes above 100.4 F (38 C), it is called fever or pyrexia. It is an abnormal increase in body temperature from normal (98.6 F) due to infection, chemotherapy and disease of varied reasons. Body temperature is increased in response to infection or varied problems to protect the body. Flu is one of the most common causes of fever.

FAQs

Back to Top
Product has been added to your cart